Amalthea (amalthea23) wrote in vaginapagina,
Amalthea
amalthea23
vaginapagina

Switching pills after a LONG time

I was on ortho cyclin for 20 years. Recently, (I'm on my 4th pack) my gyn switched me to loestrin 24 because I'm going to be on the pill through menopause and she felt that I should be on a low of a dose of hormones as possible. I take my pills continuously, (skip the placebos, move right onto the next pack as per her directions) and did the same with the ortho cyclin. My only symptom on the ortho was a mild "awareness" of my ovaries much of the time. Not quite cramps, just being able to "feel" them. Now that I've switched I had a bout of breast soreness which has since passed, but my biggest issue that that I'm having what almost amounts to cyclic hormonal issues (bloating, crankyness, chocolate craving, etc.) on this pill. Is that normal? Is this something that will eventually fade when I'm on the pill for a while, or is this just what it's like on low dose hormones? It's only my 4th month, so it'll probably take my body a bit longer to really get used to this, but I'm curious if this is a normal thing. Thanks in advance for any input!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments